Causes and Risks of Diastolic Dysfunction

Leave a Comment

Submitted by Dr T on September 23, 2011 – 9:35am

Question: 
dear sir,   i am 36yrs old male  and got panic attack two times .my doctor advised me taking inderal 40mg.i started taking inderal but i reduced the  dose from 40 to 10mg.i was fine but my recent ECO shoes DIASTOLIC DYSFUNCTION and A/E RATIO 1.2:1 REDUCED LV COMPLIANCE,.I ONLY WANT TO KNOW THAT INDERAL IS RESPONSIBLE FOR THAT OR THERE IS SOME PROBLEM IN MY HEART. THANKING YOU, PANKAJ

Hi pankaj,
Inderal is not responsible!

Read more about diastolic dysfunction here:
https://www.cardiachealth.org/cardiomyopathy
In older patients it is associated with hypertension, obesity and coronary artery disease:
https://www.cardiachealth.org/ca-blog/progressive-diastolic-dysfunction-and-heart-failure-associated-obesity

At your age, I’d be concerned about high blood pressure and/or being over weight as the cause.
Since these lead to coronary artery disease, you should check your risk here:
https://www.cardiachealth.org/risks-benefits/cardiovascular-risk

If true, you are not to old to do something about it with diet & exercise.
Hope this helps,
Dr T
https://www.cardiachealth.org/

Comments

Post new comment

Leave a Reply

Your email address will not be published.